Advertisement

On Feynman’s Integrals

  • J. Leray

Abstract

The following result confirms an hypothesis made in theoretical physics (see J. Lascoux and F. Pham [2]), whose main part was recently proved by D. Fotiadi [1], (namely the existence of the algebraic singular support).

Keywords

Theoretical Physic Slow Growth Main Part Spectral Function Bounded Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Fotiadi, D.: Thesis (to be published in Journal de math, pures et appl).Google Scholar
  2. 2.
    Lascoux, J.: Perturbation theory in quantun field theory and homology.Google Scholar
  3. Pham, F.: Landau singuarities in the physical region. Benjamin: Battelle Rencontres, 1967, Lectures in Mathematics and Physics (1968).Google Scholar
  4. 3.
    Leray, J.: Un Complément au théorème de N. Nilsson sur les intégrales de formes differentielles ä support singulier algébrique. Bull. Soc. Math. France 95,313–374 (1967).MathSciNetzbMATHGoogle Scholar
  5. 4.
    Leray, J.: In preparation.Google Scholar
  6. 5.
    Nilsson, N.: Some growth and ramification properties of certain integrals on algebraic manifolds. Arkiv for Math. 5, 463–476 (1963–65).MathSciNetCrossRefGoogle Scholar
  7. 6.
    Nilsson, N.: Asymptotic estimates for spectral functions connected with hypoelliptic differential operators. Arkiv for Math. 5, 527–540 (1963–65).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1970

Authors and Affiliations

  • J. Leray

There are no affiliations available

Personalised recommendations